# SDR DALA2024120511477

- Difficulty date: December 3, 2024
- Submitted: December 5, 2024
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 77,892 hours, 30,109 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Beam
- Condition: Corroded
- Location: Sta 365 Rbl46 To
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6704 MAIN CABIN, FLOOR BEAM HAS CORROSION AT STA 365 RBL46 TO RBL59. CORRECTIVE ACTION: SUMMARY OF- EVALUATED BLENDED AREA WITH AT MAIN CABIN COMPARTMENT FLOOR BEAM STA 365.25 BWTN RBL. FOUND TO BE OUT LIMITS IAW B757 SRM 53-00-51. REPAIRED MAIN CABIN FLOOR BEAM AT STA 365 RBL46 TO RBL59 IAW DELTA ERA 481634-14MA REV. B
